# SDR DALA2023122610597

- Difficulty date: December 20, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0670 WEAR ON FRAME STA 1560 BTW STGRS 23R-22R AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00285: FRAME ON STA 1560 BTW STGRS 22R-24R WAS REPAIRED PER ERA 614358-14. (0119271)
